# SDR CA041209005

- Difficulty date: December 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,480 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: CZ157
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT CYCLIC WAS STIFF WHEN MOVED TO LEFT AND IT WANTED TO MOVE RIGHT WHEN COLLECTIVE LOWERED (NO PROBLEMS WHEN COLLECTIVE WAS RAISED).  LEFT MAIN SERVO WAS CHANGED AND DEFECT WAS CURED.
